# SDR USAABB01111

- Difficulty date: October 28, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - FOUND FLOOR MOUNTED EMERGENCY LIGHTS AT ROWS 4, 6, 9, 13, 18, 23, 26, 29 AND 33 DIM.  MAINTENANCE REPLACED ALL THE BATTERIES.  (M)
